# SDR CA130405011

- Difficulty date: March 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 46,772 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Part number: EO261CF18
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON CLOSING 2000VU THERE WAS A FLASH, SPARKS, 2000VU WAS RE-OPENED AND INVESTIGATION WAS CARRIED OUT.  3 WIRES WERE FOUND CHAFED, BURNED FROM SHORTING AGAINST THE 2000VU SIDE-RAIL.   THE 3 WIRES 3812-1021, 2333-1007, 2336-3256 WERE DAMAGED THROUGH TO BARE WIRE, NECESSITATION WIRE REPLACEMENT.  THE RAIL WAS DAMAGED REQUIREING REPAIR, ALODINE AND PAINT.
